MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP SRS NEXEL 70MM DST BDY LT; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. COMP SRS NEXEL 70MM DST BDY LT; PROSTHESIS, ELBOW
Model Number 110029826
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Dob - unknown month and day in (b)(6).Report source: foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02029.
 
Event or Problem Description
It was reported that the patient underwent an initial left segmental elbow procedure.Subsequently, the patient was revised due to spontaneous disassociation of the intercalary segment from the distal body.The intercalary segment was replaced, and the event was resolved.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of medical records.Review of the available records identified that there was spontaneous implant disassociation of the distal body and intercalary segments.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP SRS NEXEL 70MM DST BDY LT
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12149456
Report Number0001825034-2021-02030
Device Sequence Number4723848
Product Code JDC
UDI-Device Identifier00880304806023
UDI-Public(01)00880304806023
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110029826
Device Catalogue Number110029826
Device Lot Number504710R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4).; (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient Weight77